# SDR IPXA10563479

- Difficulty date: November 1, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, UPON REMOVAL OF RT VERT STAB PANEL, FOUND LT VERTICAL STA PANEL (PN 3175N2001-3) DELAMINATED ON INNER SURFACE.  R & R PANEL IAW SRM 51-40-02-0G.
